Alert archive / Alabama / Flash Flood Watches in 2014

Flash Flood Watch 2, NWS Mobile, AL

March 16, 20145 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this flash flood watch at Mar 16, 2014, 3:44 AM CDT for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Mar 16, 2014, 7:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2014, 3:44 AM CDT (08:44 UTC)
In effect from
Mar 16, 2014, 7:00 AM CDT
Expired
Mar 16, 2014, 12:30 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WGUS64 KMOB 160844
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
344 AM CDT SUN MAR 16 2014

...A FLASH FLOOD WATCH IS NOW IN EFFECT FOR ALL AREAS IN SOUTHWEST
ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE...

.A VIGOROUS UPPER LEVEL DISTURBANCE COMBINED WITH A STRONG SURFACE
LOW TRACKING EASTWARD OVER THE CENTRAL GULF STATES WILL LEAD TO NUMEROUS
SHOWERS AND THUNDERSTORMS TRACKING NORTHEAST OVER THE CENTRAL GULF
REGION LATER THIS MORNING CONTINUING INTO THE AFTERNOON HOURS.
TOTAL RAINFALL ACCUMULATIONS UP TO 2 TO 4 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY NEAR THE COAST
AND SOME INLAND AREAS GENERALLY EAST OF THE I-65 CORRIDOR. THE HEAVY
RAINFALL WILL BEGIN TO TAPER OFF FROM WEST TO EAST DURING THE
AFTERNOON HOURS.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161800-
/O.NEW.KMOB.FF.A.0002.140316T1200Z-140317T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
344 AM CDT SUN MAR 16 2014

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA 
  AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
  ALABAMA...BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON... 
  CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE... 
  UPPER BALDWIN...UPPER MOBILE...WASHINGTON AND WILCOX. IN 
  NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... 
  COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND 
  INLAND SANTA ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE... 
  GREENE...PERRY...STONE AND WAYNE. 

* FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING

* RAINFALL ACCUMULATIONS OF 2 TO 4 INCHES WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A
VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
934 
WGUS64 KMOB 161730
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT SUN MAR 16 2014

...THE FLASH FLOOD WATCH FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND
SOUTH CENTRAL ALABAMA...AND THE NORTHWEST FLORIDA PANHANDLE HAS BEEN
CANCELLED...

.A VIGOROUS UPPER LEVEL DISTURBANCE WILL CONTINUE TO MOVE NEAR THE
MISSISSIPPI VALLEY REGION THIS AFTERNOON WHILE A STRONG SURFACE LOW
CONTINUES TO TRACK EASTWARD ACROSS THE CENTRAL GULF COAST STATES. THE
AXIS OF HEAVIER MOISTURE WILL BECOME FOCUSED MOSTLY OFFSHORE AND TO
THE EAST OF THE AREA THIS AFTERNOON. WHILE NUMEROUS SHOWERS AND
THUNDERSTORMS MAY CONTINUE TO DEVELOP NEAR COASTAL AREAS THROUGH THE
AFTERNOON...THE THREAT OF TORRENTIAL RAINFALL WILL MOSTLY BECOME
FOCUSED OFFSHORE AND TO THE EAST OF OUR AREA. THUS...THE FLASH FLOOD
WATCH HAS BEEN CANCELLED. 

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161830-
/O.CAN.KMOB.FF.A.0002.000000T0000Z-140317T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1230 PM CDT SUN MAR 16 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA
AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. THE THREAT OF
TORRENTIAL RAINFALL HAS MOSTLY SHIFTED SOUTH AND EAST OF THE AREA.
THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Mar 15, 11:56 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 15, 11:56 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1156 PM CDT SAT MAR 15 2014

.UPDATE TO AVIATION FORECAST FOR 16/06Z TAFS...LINE OF SHRA/TSRA TO
MOVE THROUGH THE REGION STARTING APPROXIMATELY AROUND 12Z ALONG A
LINE FROM BUTLER ALABAMA TO WAYNESBORO TO NEW AUGUSTA
MISSISSIPPI...TO MOVE SE APPROX 20 KT AND OUT OF THE AREA BY 21Z
SUNDAY. IFR/LIFR CONDITIONS CONTINUE THROUGH THE PERIOD. WIND SE
BECOMING SW THROUGH PERIOD BUT VARIABLE AND GUSTY ESP IN TSRA.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT SAT MAR 15 2014/

SHORT TERM [TONIGHT THROUGH SUNDAY NIGHT]...AN UPPER LEVEL TROUGH
STRENGTHENING OVER NEW MEXICO...NORTHERN TEXAS AND OKLAHOMA WILL
BECOME HIGHLY AMPLIFIED BY LATE TONIGHT. THE TROUGH WILL THEN SHIFT
GRADUALLY SOUTHEAST...AND EXTEND FROM THE OHIO RIVER VALLEY TO
NORTHERN MEXICO BY LATE SUNDAY AFTERNOON. A 105 KNOT JET STREAK AT
300 MB WILL DEVELOP AHEAD OF THE TROUGH FROM SOUTHWEST MISSISSIPPI TO
EASTERN TENNESSEE BY NOON SUNDAY. THIS JET WILL PLACE THE FORECAST
AREA UNDER THE RIGHT ENTRANCE REGION FROM LATE SUNDAY MORNING THROUGH
THE EARLY AFTERNOON HOURS. A RATHER IMPRESSIVE 35 TO 50 KNOT JET MAX
AT 850 MB WILL SLIDE EAST OVER THE FORECAST AREA FROM 300 AM TONIGHT
THROUGH NOON SUNDAY...AND THEN MOVE EAST OF THE FORECAST AREA EARLY
SUNDAY AFTERNOON.

PLENTY OF MOISTURE WILL BE AVAILABLE TO FEED INTO THE SYSTEM WITH
850 MB DEWPOINTS RANGING FROM 10 TO 12C BISECTING THE FORECAST AREA
BY SUNDAY MORNING. THE 850 MB THETA-E AXIS WILL ALSO BISECT THE
FORECAST AREA BY SUNDAY MORNING. BOTH ZONES WILL MOVE EAST OF THE
FORECAST AREA BY MID AFTERNOON AS WESTERLY MID LEVEL WINDS ADVECT
DRIER AIR INTO THE REGION.

AT THE SURFACE...A 1003 MB SURFACE LOW CENTERED ACROSS TEXAS EARLY
THIS EVENING WILL MOVE EAST AND LOWER TO AROUND 1000 MB ACROSS THE
ARKLATEX REGION BY MIDNIGHT AND THEN MOVE ACROSS NORTHERN MISSISSIPPI
INTO NORTHERN ALABAMA ON SUNDAY. ATTENDANT COLD FRONT WILL APPROACH
THE FORECAST AREA FROM THE WEST LATE SUNDAY AFTERNOON.

A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS TO OUR WEST JUST AFTER
MIDNIGHT WILL MOVE EAST ACROSS THE FORECAST AREA FROM 3 AM THROUGH
SUNDAY AFTERNOON. EMBEDDED DEEP CONVECTION IS FIRST EXPECTED TO MOVE
NORTHEAST AT SPEEDS AROUND 35 MPH SUNDAY MORNING...AND THEN MOVE
EAST AT 30 MPH IN THE AFTERNOON.

WHILE THE UPPER ENERGY COMES OVER THE FORECAST AREA IN DISCRETE
PIECES...THE BEST AGREEMENT BETWEEN THE FIRST ENHANCED OMEGAS
PROVIDED BY THE UPPER JET / LOW LEVEL JET FORCING AND MAXIMUM LOW
LEVEL SHEAR WILL BEGIN IN OUR WESTERN ZONES AFTER 4 AM TONIGHT AND
END IN OUR EASTERN ZONES AROUND 4 PM SUNDAY AFTERNOON. MLCAPES
WILL APPROACH 500 TO 700 J/KG...AND SFC-1KM HELICITY VALUES WILL
RANGE FROM AROUND 300 M^2/S^2 NEAR THE COAST TO 500 M^2/S^2 FAR
INLAND.

THE MAIN THREAT WILL BE STRONG WIND GUSTS FROM 40 TO 50 MPH AND/OR
ISOLATED OCCURRENCES OF DAMAGING WINDS IN EXCESS OF 60 MPH. THERE
APPEARS TO BE A SECONDARY THREAT DUE TO THE EXPECTED STRONGER LOW
LEVEL WIND SHEAR AND DECREASED STABILITY IN THE WARM SECTOR. SOME OF
THE STRONGER STORMS COULD HAVE ENOUGH LOW LEVEL ROTATION...RESULTING
IN QUICK SPINUPS OF MEDIUM TRACKED F0-F1 TORNADOES...ESPECIALLY
ALONG AND EAST OF I-65 BETWEEN SUNRISE AND 2 PM.

HEAVY RAIN WILL ALSO OCCUR WITH WIDESPREAD RAINFALL AMOUNTS RANGING
FROM 1.25 TO 1.75 INCHES. LOCALLY HIGHER RAINFALL AMOUNTS CAN BE
EXPECTED AS THE STORMS MOVE THROUGH WHICH MAY LEAD TO NUISANCE
FLOODING OF POOR DRAINAGE AND LOW LYING AREAS.

LOW TEMPERATURES TONIGHT WILL RANGE FROM 58 TO 63 DEGREES. HIGHS ON
SUNDAY WILL RANGE FROM 70 TO 74 DEGREES INLAND AREAS...WITH UPPER
60S ALONG THE COASTAL SECTIONS. /22

SUNDAY NIGHT...THE WEATHER MODELS SHOW SURFACE LOW PRESSURE SYSTEM
MOVING EAST INTO THE SOUTHEAST WITH A TRAILING COLD FRONT CROSSING
THE CENTRAL GULF COAST...SLOWLY. ALTHOUGH THE STRONGER STORMS WILL
HAVE MOVED EAST OF THE AREA...THE WEATHER PATTERN LOOKS TO REMAIN
UNSETTLED WITH MODERATE TO HIGH CHANCES OF SHOWERS/FEW STORMS
REMAINING IN THE FORECAST. THIS IS THE RESULT OF THE AREA REMAINING
IN THE ACTIVE SOUTHWEST FLOW ALOFT AS AXIS OF WELL
DEFINED...POSITIVE TILT LONG WAVE TROF WILL BE POSITIONED FROM THE
LOWER MISSISSIPPI RIVER VALLEY TO EAST TEXAS. THERE ARE ALSO
INDICATIONS THAT THE NOSE OF A STRONG UPPER LEVEL JET STREAK WILL BE
LIFTING NORTHEAST OUT OF THE WESTERN GULF...AIDING IN ASCENT OF
LINGERING DEEP GULF MOISTURE. NO SEVERE STORMS FORECAST SUNDAY NIGHT
GIVEN THE EASTWARD POSITION OF SURFACE FRONT/LOW INTO THE SOUTHEAST.
OVERNIGHT LOWS IN THE MID 40S FAR NORTHWEST ZONES TO MID/UPPER 50S
COASTAL ZONES. /10

LONG TERM [MONDAY THROUGH SATURDAY]...15.12Z OPERATIONAL GFS IS
SLIGHTLY FASTER WITH THE EASTWARD PROPAGATION OF SOUTHERN STREAM
HIGH LEVEL TROF OVER THE CENTRAL/NORTHERN GULF THAN THE
ECMWF/CANADIAN MET. WILL MAINTAIN A MODERATE CHANCE OF SHOWERS
MONDAY BEFORE THE WAVE ALOFT MOVES AWAY. MONDAY'S TEMPERATURES ARE A
CHALLENGE. GIVEN CLOUDS...RAIN CHANCES AND FRONT TO THE EAST...HAVE
OPTED TO LEAN CLOSER TO THE LOWER END OF THE GUIDANCE ENVELOPE FOR
HIGHS...UNDERCUTTING THE WARMER MAV MOS. DAILY HIGHS MAY STAY STEADY
IN THE MID/UPPER 50S OVER THE WESTERN ZONES. LOWS MONDAY NIGHT
FORECAST TO BE IN THE LOWER HALF OF THE 40S...ALL AREAS NORTH OF THE
BEACHES. /10

SHORTWAVE RIDGING BUILDS INTO THE REGION ON TUESDAY IN THE WAKE OF
THE UPPER TROF WHILE ANOTHER UPPER TROF ADVANCES ACROSS THE PLAINS.
THIS NEXT SYSTEM ADVANCES ACROSS THE EASTERN STATES THROUGH THURSDAY
WITH SUBTLE RIDGING BUILDING INTO THE REGION ON FRIDAY. A SURFACE
RIDGE BUILDS ACROSS THE FORECAST AREA IN THE WAKE OF THE SURFACE LOW
ON TUESDAY. A SURFACE LOW ASSOCIATED WITH THE ADVANCING UPPER TROF
BRINGS A TRAILING COLD FRONT ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY TUESDAY NIGHT WHICH MOVES THROUGH THE FORECAST AREA BETWEEN
WEDNESDAY AND THURSDAY MORNING...WITH CONTINUED UNCERTAINTY REGARDING
THE TIMING OF THE FRONT. A SURFACE HIGH FOLLOWS IN THE WAKE OF THE
FRONT AND ALLOWS FOR A RETURN FLOW TO BECOME ESTABLISHED ON FRIDAY AS
ANOTHER SYSTEM ADVANCES ACROSS THE PLAINS. HAVE CONTINUED WITH A DRY
FORECAST THROUGH THE PERIOD AS DESPITE THE FRONTAL BOUNDARY MOVING
INTO THE AREA...DEEP LAYER MOISTURE REMAINS LIMITED. HIGHS ON TUESDAY
WILL BE SLIGHTLY BELOW NORMAL THEN TREND TO A FEW DEGREES ABOVE
NORMAL FOR THE REMAINDER OF THE PERIOD...WITH NEAR SEASONABLE
OVERNIGHT LOWS. NEXT BEST CHANCE OF RAIN WILL BE ASSOCIATED WITH AN
APPROACHING COLD FRONT NEXT SATURDAY. 10/29

AVIATION [15.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...EXPECTING MVFR
CEILINGS TO PERSIST ACROSS ALL TAF SITES THROUGHOUT THE FORECAST
CYCLE...WITH PERIODS OF IFR CEILINGS IN AND AROUND SHOWERS AND
THUNDERSTORMS AFTER 16.03Z. THE BEST CHANCE OF THUNDERSTORMS WILL
OCCUR BETWEEN 16.12Z AND 16.18Z. THERE IS A SLIGHT CHANCE THAT A
THUNDERSTORM WILL BECOME STRONG OR SEVERE DURING THIS TIME FRAME WITH
DAMAGING WINDS...POSSIBLE TORNADOES...PERIODS OF HEAVY RAIN AND
FREQUENT LIGHTNING. /22

MARINE...SOUTHERLY WINDS AND SEAS WILL BUILD TONIGHT AHEAD OF A
VIGOROUS UPPER LEVEL DISTURBANCE MOVING EAST OUT OF TEXAS COMBINED
WITH A DEVELOPING SURFACE LOW SHIFTING NORTH FROM THE LOWER GULF TO
THE CENTRAL GULF COAST REGION SUNDAY AND SUNDAY NIGHT. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THIS PATTERN
DEVELOPING EARLY SUNDAY MORNING SHIFTING EASTWARD OVER THE MARINE
AREA DURING THE DAY ON SUNDAY THEN BECOMING ENHANCED LATE SUNDAY AND
SUNDAY NIGHT AS THE WEAK SURFACE LOW TRACKS NORTHWARD TOWARDS THE
CENTRAL GULF COAST. A STRONG WESTERLY FLOW WILL DEVELOP IN THE WAKE
OF THE SURFACE LOW LATE MONDAY THROUGH EARLY TUESDAY THEN DIMINISH
LATER IN THE DAY AS WEAK HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL
GULF. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  73  52  58  41 /  90 100  60  60  10
PENSACOLA   63  69  56  64  46 /  70 100  80  80  10
DESTIN      61  68  58  65  49 /  40 100  90  80  20
EVERGREEN   60  72  53  61  43 /  80 100  70  60  20
WAYNESBORO  58  74  46  55  40 / 100  70  60  50  10
CAMDEN      58  73  51  58  42 / 100 100  70  50  20
CRESTVIEW   60  72  57  65  43 /  60 100  80  80  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

     HIGH RIP CURRENT RISK FROM 6 PM SUNDAY TO MIDNIGHT MONDAY FOR
     THE FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

     HIGH RIP CURRENT RISK FROM 6 PM SUNDAY TO MIDNIGHT MONDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Mar 15, 5:49 AM CDT, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
549 AM CDT SAT MAR 15 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
549 AM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE
INTO WESTERN PARTS OF THE FORECAST EARLY SUNDAY MORNING...SHORTLY
BEFORE SUNRISE. WITH GOOD DYNAMICALLY FORCING IN THE MID
LEVELS...MARGINAL INSTABILITY IN THE LOWER TO MIDDLE LAYER OF THE
ATMOSPHERE AND STRONG VERTICAL SHEAR IN THE LOWER LEVELS THERE WILL
BE A CHANCE FOR A FEW STRONG TO SEVERE THUNDERSTORMS MAINLY OVER THE
WESTERN HALF OF THE FORECAST AREA EARLY SUNDAY MORNING. DAMAGING
WINDS...POSSIBLE TORNADOES...PERIODS OF HEAVY RAIN ALONG THE FREQUENT
CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LINE OF STRONG STORMS IS EXPECTED TO ADVANCE FROM NEAR THE I-65
CORRIDOR EASTWARD THROUGH THE REMAINING AREA DURING SUNDAY MORNING.
ATMOSPHERIC CONDITIONS INDICATE THAT SOME STORMS MAY BECOME SEVERE
IN THIS PORTION. LOCALLY HEAVY RAINFALL CAN BE EXPECTED AS THE
STORMS MOVE THROUGH WHICH MAY LEAD TO NUISANCE FLOODING OF POOR
DRAINAGE AND LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-161200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
549 AM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED LATE TONIGHT AND
EARLY SUNDAY MORNING. STRONG SOUTHERLY WINDS AND BUILDING SEAS ALONG
WITH A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS CAN BE EXPECTED
LATE TONIGHT EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY LATE MONDAY
THROUGH TUESDAY MORNING DUE TO A STRONG OFFSHORE FLOW DEVELOPING INTO
THE WAKE OF A SURFACE LOW MOVING OFF TO THE NORTHEAST MONDAY
AFTERNOON.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 5:53 AM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne52 min
Mar 16, 6:31 AM CDTTornado WarningMOBGreene44 min
Mar 16, 6:40 AM CDTAreal Flood AdvisoryMOBGreene, Perry2 hr
Mar 16, 6:43 AM CDTAreal Flood AdvisoryMOBGeorge2 hr
Mar 16, 7:09 AM CDTFlash Flood WarningMOBGeorge3 hr
Mar 16, 7:11 AM CDTFlash Flood WarningMOBPerry3 hr
Mar 16, 7:41 AM CDTFlash Flood WarningMOBGeorge4 hr
Mar 16, 9:19 AM CDTAreal Flood WarningMOBGeorge6 hr
Mar 16, 8:18 AM CDTTornado WarningMOBEscambia, Santa Rosa27 min
Mar 16, 8:42 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa33 min
Mar 16, 9:25 AM CDTTornado WarningMOBOkaloosa, Santa Rosa50 min
Mar 16, 9:49 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa3 hr
Mar 16, 10:00 AM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr
Mar 16, 10:08 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa52 min
Mar 16, 10:19 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa26 min
Mar 16, 11:02 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa58 min
Mar 16, 11:22 AM CDTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa12 hr
Mar 16, 5:06 AM CDTTornado WarningMOBChoctaw, Clarke24 min
Mar 16, 5:30 AM CDTTornado WarningMOBClarke30 min
Mar 16, 6:00 AM CDTTornado WarningMOBClarke, Wilcox45 min
Mar 16, 7:46 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile44 min
Mar 16, 7:59 AM CDTTornado WarningMOBBaldwin, Mobile31 min
Mar 16, 8:28 AM CDTSevere Thunderstorm WarningMOBMobile62 min
Mar 16, 8:31 AM CDTSpecial Marine WarningMOB89 min
Mar 16, 8:37 AM CDTTornado WarningMOBConecuh, Covington38 min
Mar 16, 9:01 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Escambia29 min
Mar 16, 9:25 AM CDTSpecial Marine WarningMOB95 min
Mar 16, 9:48 AM CDTSpecial Marine WarningMOB117 min
Mar 16, 10:14 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 10:59 AM CDTSpecial Marine WarningMOB91 min
Mar 16, 2:35 PM CDTSpecial Marine WarningMOB85 min

Nearby

Flash Flood Watches in Alabama, 2014Flash Flood Watches in Mississippi, 2014Flash Flood Watches in Florida, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.